# SDR CA150514002

- Difficulty date: May 13, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A320-214
- Aircraft time: 39,740 hours
- Engine: Cfmint CFM565B4
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT ATTENDANT REPORTED DIRTY SOCK ODOR IN THE AFT PART OF THE CABIN.
